Skip to main content

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 86, Number 9, September 2007

Favourites:
ADD

On the existence and stability of higher order Dirichlet problems
pp. 1077-1086(10)
Author: Galewski, Marek

Favourites:
ADD
Favourites:
ADD

Solvability of Langevin differential inclusions with set-valued diffusion terms on Riemannian manifolds
pp. 1105-1116(12)
Authors: Azarina, Svetlana; Gliklikh, Yuri; Obukhovskii˘, Andrei

Favourites:
ADD

Conservation laws for invariant functionals containing compositions
pp. 1117-1126(10)
Authors: Frederico, GastÃo; Torres, Delfim

Favourites:
ADD

Cn-almost automorphic solutions for partial neutral functional differential equations
pp. 1127-1146(20)
Authors: Ezzinbi, Khalil; Fatajou, Samir; N'Guérékata, Gaston Mandata

Favourites:
ADD

On the continuity of the free boundary in the problem Δpu = - (h(x, y)(u))x
pp. 1177-1184(8)
Authors: Challal, Samia; Lyaghfouri, Abdeslem

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more